MathSciNet Relay Station
MathSciNet bibliographic data
MR1870657 (2002h:11072) 11L07
Cochrane, Todd; Zheng, Zhiyong Bounds for certain exponential sums. Loo-Keng Hua: a great mathematician of the twentieth century. Asian J. Math. 4 (2000), no. 4, 757–773.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement